Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 56–56 | Cite as

Aspirin/warfarin

Various toxicities: 2 case reports
Case report
  • 34 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 68-year-old man experienced increase in INR and gastrointestinal bleeding during anticoagulation treatment with warfarin. Additionally, a 67-year-old man developed intracerebral haemorrhage, subdural haematoma and increased INR during anticoagulation therapy with aspirin and warfarin [dosages, routes and time to reactions onsets not stated].

Case 1: A 68-year-old man experienced increase in INR during anticoagulation treatment with warfarin. The man presented to the emergency department with complaints of right upper quadrant pain and nausea. He was diagnosed with splenic infarct and perforated acute cholecystitis. Approximately 21 months prior, he had undergone heart mate II left ventricular assist devices placement (HM II LVAD). Two weeks prior to the...

Reference

  1. Brown CS, et al. Low-dose prothrombin complex concentrate in patients with left ventricular assist devices. ASAIO Journal 65: E21-E24, No. 2, Feb 2019. Available from: URL: http://doi.org/10.1097/MAT.0000000000000783 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations